MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP CERVIEW LAT WALL RET

COOPERSURGICAL, INC. LEEP CERVIEW LAT WALL RET
Model Number F410
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc is currently investigating the reported conditon.
 
Event or Problem Description
Per details reported on incoming (b)(4): "on one side of both retractors there looks to be coating missing." (b)(4).
 
Event or Problem Description
Per details reported on incoming e-complaint (b)(4): "on one side of both retractors there looks to be coating missing." 1216677-2023-00038 leep cerview lat wall ret f410 e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation x-review dhr x-inspect returned samples.Analysis and findings complaint (b)(4).Was the complaint confirmed? no.Distribution history: the complaint product was manufactured at csi on 28-jan-2023 under work order (b)(4) and sold on 30-jan-2023.Manufacturing record review: dhr-330313 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc-f410-01, workorder (b)(4) , was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product (f410 2 pieces) were returned on 02-mar-2023 on rma number (b)(4).The lot number of the returned product matched the lot number reported.Visual evaluation: visual examination of the complaint product revealed no physical damage.The coating was applied correctly, there was no missing coating.Functional evaluation: complaint product was functionally evaluated and found to function properly.The units were hipot tested per gynce-002 and were found acceptable.Root cause: root cause not applicable as the complaint condition was not confirmed.Correction and/or corrective action no further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.Preventative action activity coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
Per details reported on incoming (b)(4): "on one side of both retractors there looks to be coating missing." 1216677-2023-00038 leep cerview lat wall ret f410 (b)(4).
 
Additional Manufacturer Narrative
Investigation: x-review dhr: x-inspect returned samples.*analysis and findings complaint (b)(4).*was the complaint confirmed? no distribution history: the complaint product was manufactured at csi on 28-jan-2023 under work order (b)(4) and sold on 30-jan-2023.Manufacturing record review:was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc-f410-01, workorder 322990, was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product (f410 2 pieces) were returned on 02-mar-2023 on rma number 342650.The lot number of the returned product matched the lot number reported.Visual evaluation: visual examination of the complaint product revealed no physical damage.The coating was applied correctly, there was no missing coating.Functional evaluation: complaint product was functionally evaluated and found to function properly.The units were hipot tested per gynce-002 and were found acceptable.Root cause: root cause not applicable as the complaint condition was not confirmed.*correction and/or corrective action no further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.*preventative action activity coopersurgical will continue to monitor this complaint condition for trends.

Brand Name
LEEP CERVIEW LAT WALL RET
Common Device Name
LEEP CERVIEW LAT WALL RET
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate dr.
trumbull, CT 06611
4752651665
MDR Report Key16436744
Report Number1216677-2023-00038
Device Sequence Number3151115
Product Code HGI
UDI-Device Identifier00888937016222
UDI-Public888937016222
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberF410
Device Catalogue NumberF410
Device Lot Number2209136
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer02/03/2023
02/03/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date04/25/2023
05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown